MAUDE Adverse Event Report: ABBOTT VASCULAR JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS; ASPIRATION THROMBECTOMY CATHETER

ABBOTT VASCULAR JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS; ASPIRATION THROMBECTOMY CATHETER
Model Number WVSDUP
Medical Device Problem Codes Loose or Intermittent Connection (1371); Electrostatic Discharge (2149); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the patient underwent a procedure, to remove thrombus from the popliteal to left femoral vein.The jeti aspiration saline drive unit (sdu) was used.Initially, the sdu was working appropriately; however, during use, the sdu turned off.It was noted that the power cord that plugs into the sdu connection was loose.It was pushed back in, the system was turned back on, and the device worked appropriately during the rest of the procedure.There was no adverse patient effect or clinically significant delay.After the procedure, troubleshooting was performed on the sdu.The sdu was plugged in and turned on.The power cord was loosed and was pushed in; the device began to spark.The device was not being used in a procedure at this time, so there was no patient effect.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported loose connection, power problem and sparking were confirmed.A review of the manufacturing records revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
JETI THROMBECTOMY CATHETER SALINE DRIVE UNITS
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
WALK VASCULAR #3010127658
17171 daimler st
irvine CA 92614
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16287903
Report Number2024168-2023-01120
Device Sequence Number6852294
Product Code QEZ
UDI-Device Identifier08717648351365
UDI-Public08717648351365
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWVSDUP
Device Catalogue NumberWVSDUP
Device Lot Number220602001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale